logo CRAS
Comptes Rendus. Mathématique
Complex analysis and geometry
On the moduli spaces of framed logarithmic connections on a Riemann surface
Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 617-624.

We describe some results on moduli space of logarithmic connections equipped with framings on a n-pointed compact Riemann surface.

Received:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.199
Classification: 53D30,  14D20,  53B15
Indranil Biswas 1; Michi-aki Inaba 2; Arata Komyo 3; Masa-Hiko Saito 4

1. School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
2. Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan
3. Center for Mathematical and Data Sciences, Kobe University, 1-1 Rokkodai-cho, Nada-ku, Kobe, 657-8501, Japan
4. Department of Mathematics, Graduate School of Science, Kobe University, Kobe, Rokko, 657-8501, Japan
@article{CRMATH_2021__359_5_617_0,
     author = {Indranil Biswas and Michi-aki Inaba and Arata Komyo and Masa-Hiko Saito},
     title = {On the moduli spaces of framed logarithmic connections on a {Riemann} surface},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {617--624},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {5},
     year = {2021},
     doi = {10.5802/crmath.199},
     language = {en},
}
TY  - JOUR
AU  - Indranil Biswas
AU  - Michi-aki Inaba
AU  - Arata Komyo
AU  - Masa-Hiko Saito
TI  - On the moduli spaces of framed logarithmic connections on a Riemann surface
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 617
EP  - 624
VL  - 359
IS  - 5
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.199
DO  - 10.5802/crmath.199
LA  - en
ID  - CRMATH_2021__359_5_617_0
ER  - 
%0 Journal Article
%A Indranil Biswas
%A Michi-aki Inaba
%A Arata Komyo
%A Masa-Hiko Saito
%T On the moduli spaces of framed logarithmic connections on a Riemann surface
%J Comptes Rendus. Mathématique
%D 2021
%P 617-624
%V 359
%N 5
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.199
%R 10.5802/crmath.199
%G en
%F CRMATH_2021__359_5_617_0
Indranil Biswas; Michi-aki Inaba; Arata Komyo; Masa-Hiko Saito. On the moduli spaces of framed logarithmic connections on a Riemann surface. Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 617-624. doi : 10.5802/crmath.199. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.199/

[1] Dima Arinkin Orthogonality of natural sheaves on moduli stacks of SL(2)-bundles with connections on 1 minus 4 points, Sel. Math., New Ser., Volume 7 (2001) no. 2, pp. 213-239 | Article | MR 1860014 | Zbl 1066.14011

[2] Michael F. Atiyah Complex analytic connections in fibre bundles, Trans. Am. Math. Soc., Volume 85 (1957), pp. 181-207 | Article | MR 86359 | Zbl 0078.16002

[3] Michael F. Atiyah; Raoul Bott The Yang–Mills equations over Riemann surfaces, Philos. Trans. R. Soc. Lond., Ser. A, Volume 308 (1983), pp. 523-615 | MR 702806 | Zbl 0509.14014

[4] Indranil Biswas On the moduli space of holomorphic G-connections on a compact Riemann surface, Eur. J. Math., Volume 6 (2020) no. 2, pp. 321-335 | Article | MR 4104564 | Zbl 1439.14113

[5] Indranil Biswas; Viktoria Heu; Jacques Hurtubise Isomonodromic deformations of logarithmic connections and stability, Math. Ann., Volume 366 (2016) no. 1-2, pp. 121-140 | Article | MR 3552235 | Zbl 1349.14125

[6] Indranil Biswas; Michi-Aki Inaba; Arata Komyo; Masa-Hiko Saito (in preparation)

[7] Indranil Biswas; Marina Logares; Ana Peón-Nieto Moduli spaces of framed G-Higgs bundles and symplectic geometry, Commun. Math. Phys., Volume 376 (2020) no. 3, pp. 1875-1908 | Article | MR 4104539 | Zbl 1440.14164

[8] Indranil Biswas; Nyshadham Raghavendra Line bundles over a moduli space of logarithmic connections on a Riemann surface, Geom. Funct. Anal., Volume 15 (2005) no. 4, pp. 780-808 | Article | MR 2221150 | Zbl 1082.32009

[9] Ting Chen The associated map of the nonabelian Gauss–Manin connection, Cent. Eur. J. Math., Volume 10 (2012) no. 4, pp. 1407-1421 | Article | MR 2925612 | Zbl 1282.14059

[10] William M. Goldman The symplectic nature of fundamental groups of surfaces, Adv. Math., Volume 54 (1984), pp. 200-225 | Article | MR 762512 | Zbl 0574.32032

[11] Michi-Aki Inaba Moduli of parabolic connections on a curve and Riemann–Hilbert correspondence, J. Algebr. Geom., Volume 22 (2013), pp. 407-480 | Article | MR 3048542 | Zbl 1314.14063

[12] Michi-Aki Inaba; Katsunori Iwasaki; Masa-Hiko Saito Dynamics of the sixth Painlevé equation, Asymptotic theories and Painlevé equations (Séminaires et Congrès), Volume 14, Société Mathématique de France, 2006, pp. 103-167 | Zbl 1161.34063

[13] Michi-Aki Inaba; Katsunori Iwasaki; Masa-Hiko Saito Moduli of stable parabolic connections, Riemann-Hilbert correspondence and geometry of Painlevé equation of type VI. I., Publ. Res. Inst. Math. Sci., Volume 42 (2006) no. 4, pp. 987-1089 | Article | Zbl 1127.34055

[14] Katsunori Iwasaki Fuchsian moduli on a Riemann surface – Its Poisson structure and Poincaré–Lefschetz duality, Pac. J. Math., Volume 155 (1992) no. 2, pp. 319-340 | Article | Zbl 0770.32012

[15] Michio Jimbo; Tetsuji Miwa; Kimio Ueno Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I. General theory and τ-function, Physica D, Volume 2 (1981) no. 2, pp. 306-352 | Article | MR 630674 | Zbl 1194.34167

[16] Masa-Hiko Saito; Hitomi Terajima Nodal curves and Riccati solutions of Painlevé equations, J. Math. Kyoto Univ., Volume 44 (2004) no. 3, pp. 529-568 | Zbl 1117.14015

Cited by Sources: